MAUDE Adverse Event Report: ETHICON INC. SFXSYM PDS+ UNI VIO 12IN 0 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. SFXSYM PDS+ UNI VIO 12IN 0 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1A433
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) h6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: full udi currently unavailable since the exact lot of the suspected device cannot be determined.
 
Event or Problem Description
It was reported that a patient underwent an unknown robotic procedure on (b)(6) 2025 and barbed suture was used.During the procedure, it was reported by the rep who was in the case that while suturing the suture split but did not detach from the needle at the swedge.This happened with two different suture codes during the case.Same sutures were used to continue with the procedure.No product returning.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected information: h6.Additional information: d4 udi number.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
SFXSYM PDS+ UNI VIO 12IN 0 SA CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22134128
Report Number2210968-2025-06176
Device Sequence Number15314741
Product Code NEW
UDI-Device Identifier10705031245143
UDI-Public(01)10705031245143(17)261130(10)10596Z
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K141776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A433
Device Lot Number10596Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown